# SDR CA160218006

- Difficulty date: January 12, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: Y2425
- Condition: Worn
- Location: Engine
- Part time: 4,009 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON A RECENT TRIP TO SEVERAL REMOTE AIRFIELDS, THE FLIGHT CREW EXPERIENCED REPEATED PROBLEMS WITH GETTING THE NR 1 ENGINE STARTED, SOMETIMES TAKING 2 OR 3 ATTEMPTS TO GET STARTED.  AFTER THE ACFT RETURNED TO HOME BASE, WE WERE UNABLE TO START NR 1 ENGINE, FURTHER INVESTIGATION DETERMINED BOTH IGNITORS WERE WORN PAST LIMITS AND BARELY FIRING.
